MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-3000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Import for export.International medical device regulators forum (imdrf) adverse event reporting.(b)(4).
 
Event or Problem Description
Pentax medical was made aware of a complaint on (b)(6) 2020 stating "on (b)(6) 2020, when the lamp was turned on before use, a strange noise was heard, a spark was witnessed, and the lamp did not turn on.(error code: 03-4000) no damage due to abnormal noise and sparks.We replaced it with a substitute on (b)(6) 2020 and confirmed the reproduction in mitaka." involving pentax medical video processor, model epk-3000, serial number (b)(4).No serious injury or death of a patient or user was reported.During pentax medical inspection, the failure was confirmed.Software version: (b)(4).System life: 487 hours 3 minutes 5 seconds.Total lighting time: 212 hours 5400 seconds.Number of lighting: 1331 times.Number of initialization executions: 0 measures against dust on lamp power board: not supported.Door change: already supported.There was a lamp power failure due to dust.The repaired product was returned to the hospital.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11103289
Report Number9610877-2020-00153
Device Sequence Number14462352
Product Code PEA
UDI-Device Identifier04961333240197
UDI-Public04961333240197
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1